# SDR HEEA0010006

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007Q
- Make and model: Bell 206L-1
- Aircraft serial: 45187
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Flexure
- Part number: 206033516101
- Condition: Deteriorated
- Location: Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLEXURE RUBBER DETERIORATED.
